# SDR SAJF201211271044

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N18610
- Make and model: Boeing 737809
- Aircraft serial: 29105
- Aircraft time: 38,573 hours, 16,856 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-18610) RT HORIZ STABILIZER REAR SPAR UPPER CHORD CORROSION FOUND DURING AV14 MX CHECK. CORRODED REAR SPAR UPPER CHORD WAS REMOVED OTBD OF SPLICE LOCATION APPROX STAB STA 288.  INSPECTION AND DAMAGE REMOVAL WAS PERFORMED IAW SRM 51-10-02 AND CONFIRMED NO CRACK INDICATION.  PERFORM SPLICE REPAIR AND REPLACE THE DAMAGED CHORD IAW INSTRUCTIONS.
